MathSciNet Relay Station
MathSciNet bibliographic data
MR1738408 (2001d:94033) 94B05
Wood, Jay A. Duality for modules over finite rings and applications to coding theory. Amer. J. Math. 121 (1999), no. 3, 555–575.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement